Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Loose motions, black stools. Given enflor. What is wrong?

hi my baby boy is of 6 months having loose motions since 1 weeek... he pass 5 to 6 motions per day... color of stool was black due to ibret syrup but we stopped 1 wk before... after 2 days color of stool get yellow... doc gave us enflor sachet as they don t say it diarehea... my son still having this unusual stool passing problem.... what u suggest??
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
Diarrhea in children is usually caused by virus called as Rota virus. Viral diarrhea takes a week time to get settled. The medicine prescribed to your baby is a probiotic, or micro organism that when ingested may have a positive influence on host’s health. Probiotic may exert their effects on gastrointestinal system directly or may modulate the immune system .Give him plenty of fluids in form juice, ORS. Continue enflor. Hope fully diarrhea will settle down.
Hope this answers your question.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor